# SDR AALA950374

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: AAP2954
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORY-ORD - FLT 41 - DURING CRUISE, ELECTRICAL BURNING SMELL AND SMOKE NOTED FROM BEHIND COFFEE MAKERS NR 1 AND 2 IN FIRST CLASS GALLEY.  SHUT-OFF ELECTRICAL POWER TO NR 1 AND 2 COFFEE MAKERS AND ACFT PROCEEDED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED NR 1 AND 2 COFFEE MAKERS IN FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
